# SDR FDEA201107072604

- Difficulty date: July 7, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOCATED AT STA 1640,S-6R-S-7R  DAMAGED.  ACCOMPLISHED E.A. F5310-152613.
